본문 바로가기
KERD
논문KCI 등재

조영제에 의한 급성 전신성발진성농포증 환자에서 첩포시험으로 안전한 조영제 선별에 성공한 1예

Radiocontrast media-induced acute generalized exanthematous pustulosis: A safe administration of alternative radiocontrast media using patch tests

0

조회

0

다운로드

2

인용

0

참고문헌

키워드

주제분류소아과학

초록

Acute generalized exanthematous pustulosis (AGEP) is rarely caused by radiocontrast media (RCM). The role of skin tests for the diagnosis and evaluation of cross-reactivity in a delayed type of RCM-induced hypersensitivity have yet to be determined. Here, we report a case of iodixanol-induced AGEP where we safely administered alternative RCM using patch tests. A 44-year-old woman had coronary artery angiography (CAG) for the evaluation of ischemic heart disease. She was on regular hemodialysis because of end-stage renal disease. She was given iodixanol (Visipaque) during CAG. Approximately 1 day after CAG, she developed AGEP. The patient was rehospitalized for CAG again after 1 year. We performed skin tests to choose safe alternative RCM. Intradermal tests with iodixanol, iohexol (Bonorex) and Iopamidol (Pamiray) showed negative responses. Patch tests showed a positive response to iodixanol, equivocal to iohexol, and negative to Iopamidol. We finally chose Iopamidol and performed CAG successfully without any adverse reaction. Patch tests may be a useful tool for the diagnosis and choice of safe alternatives in RCM-induced delayed-type hypersensitivity reactions such as AGEP.

Abstract

Acute generalized exanthematous pustulosis (AGEP) is rarely caused by radiocontrast media (RCM). The role of skin tests for the diagnosis and evaluation of cross-reactivity in a delayed type of RCM-induced hypersensitivity have yet to be determined. Here, we report a case of iodixanol-induced AGEP where we safely administered alternative RCM using patch tests. A 44-year-old woman had coronary artery angiography (CAG) for the evaluation of ischemic heart disease. She was on regular hemodialysis because of end-stage renal disease. She was given iodixanol (Visipaque) during CAG. Approximately 1 day after CAG, she developed AGEP. The patient was rehospitalized for CAG again after 1 year. We performed skin tests to choose safe alternative RCM. Intradermal tests with iodixanol, iohexol (Bonorex) and Iopamidol (Pamiray) showed negative responses. Patch tests showed a positive response to iodixanol, equivocal to iohexol, and negative to Iopamidol. We finally chose Iopamidol and performed CAG successfully without any adverse reaction. Patch tests may be a useful tool for the diagnosis and choice of safe alternatives in RCM-induced delayed-type hypersensitivity reactions such as AGEP.

참고문헌 (18)

  1. Sidoroff A, "Acute generalized exanthematous pustulosis (AGEP)--a clinical reaction pattern", J Cutan Pathol, 28, pp.113~119 (2001)[DOI]
  2. Sidoroff A, "Risk factors for acute generalized exanthematous pustulosis (AGEP)-results of a multinational case-control study (EuroSCAR)", Br J Dermatol, 157, pp.989~996 (2007)[DOI]
  3. Poliak N, "Acute generalized exanthematous pustulosis: the first pediatric case caused by a contrast agent", Ann Allergy Asthma Immunol, 105, pp.242~243 (2010)[DOI]
  4. Bavbek S, "First case report of acute generalized exanthematous pustulosis due to intravenous iopromide", J Investig Allergol Clin Immunol, 24, pp.66~67 (2014)
  5. Peterson A, "Acute generalized exanthematous pustulosis as a delayed dermatotoxic reaction to IV-administered nonionic contrast media", AJR Am J Roentgenol, 187, pp.W198~W201 (2006)[DOI]
  6. Atasoy M, "A case of acute generalized exanthematous pustulosis (AGEP) possibly induced by iohexol", J Dermatol, 30, pp.723~726 (2003)[DOI]
  7. Hammerbeck AA, "Ioversol-induced acute generalized exanthematous pustulosis: a case report", Arch Dermatol, 145, pp.683~687 (2009)
  8. Grandvuillemin A, "Iodinated contrast media-induced acute generalized exanthematous pustulosis confirmed by delayed skin tests", J Allergy Clin Immunol Pract, 2, pp.805~806 (2014)[DOI]
  9. Kim SJ, "Acute generalized exanthematous pustulosis caused by radiocontrast media", Ann Allergy Asthma Immunol, 105, pp.492~493 (2010)[DOI]
  10. Brockow K, "Immediate and delayed cutaneous reactions to radiocontrast media", Chem Immunol Allergy, 97, pp.180~190 (2012)
  11. [URL]
  12. [URL]
  13. Brockow K, "Skin testing in patients with hypersensitivity reactions to iodinated contrast media - a European multicenter study", Allergy, 64, pp.234~241 (2009)[DOI]
  14. Yoon SH, "Skin tests in patients with hypersensitivity reaction to iodinated contrast media: a meta-analysis", Allergy, 70, pp.625~637 (2015)[DOI]
  15. Caro JJ, "The risks of death and of severe nonfatal reactions with high- vs low-osmolality contrast media: a meta-analysis", AJR Am J Roentgenol, 156, pp.825~832 (1991)[DOI]
  16. Gomi T, "Are there any differences in acute adverse reactions among five low-osmolar non-ionic iodinated contrast media?", Eur Radiol, 20, pp.1631~1635 (2010)[DOI]
  17. Kim SH, "Outcomes of premedication for non-ionic radio-contrast media hypersensitivity reactions in Korea", Eur J Radiol, 80, pp.363~367 (2011)[DOI]
  18. Romano A, "Effective prophylactic protocol in delayed hypersensitivity to contrast media: report of a case involving lymphocyte transformation studies with different compounds", Radiology, 225, pp.466~470 (2002)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (7건)